# SDR DALA2023022301369

- Difficulty date: February 19, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,407 hours, 8,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 L LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23 L LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180 RELEASEDATE 14-JUL-22 ISSUE Z. MEASURES OF CRACK ARE: L=0.980 INCH TOOL USED: CALIPER PN: 500-197-30, SN: A21143429, DUE DATE: 03-NOV-23. RII INSPECTION COMPLETE 0527461 (AE200QC) JOB COMPLETE. (LP# 2635961)
